# SDR SWAA2024123072021

- Difficulty date: November 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR CUTOUT FWD SHIELD FROM STA 767 TO 787; RBL 26; WL 158.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT DOOR CUTOUT FWD SHIELD FROM STA 767 TO STA 787 RBL 26 WL 158 IAW SRM 51-40-02-0G AND DWG # 146A0081 REV:-;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[03] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED
